Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Light crystal meth user. Have bulimia with numb leg and chest pain. Any solution?

Hey I been a light crystal meth user for about 2 years now and also bulimia for about 4 years now and I m experience numbness on my right leg and sometimes pain chest too. I m scare for the whole bulimia and crystal meth but can t seem to stop I feel fat and always been struggling with my weight I m 5 8 and weight 170.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I appreciate your being open about your illness. It is hard to have both these issues, however there is a high comorbidity rate in bulimia with substance abuse disorders. What may explain your particular situation is the electrolyte imbalance that might be causing you to have numbness in your right leg and sometimes chest pain as well. You may need to get an electrolytes check on your serum with a blood draw as well as an ECG. However, it is advisable to consult your doctor for a thorough check up with regards to your general physical health and concentrating on your recent problems with numbness and chest pain. It may be good to see an eating disorders specialist psychologist to get rid of bulimic thoughts. I hope this helps.

Take care.
Answered: Tue, 29 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor